# SDR SWAA2014100932826

- Difficulty date: September 17, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 57,439 hours, 33,921 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL SPAR VERTICAL PRESS WEB CRACKED AT BS 663 LBL 41.  REPAIRED WEB IAW SRM.
